Universidad Complutense de Madrid
E-Prints Complutense

Extreme points of some families of non-additive measures

Downloads

Downloads per month over past year

17069

Impacto

Downloads

Downloads per month over past year

Miranda Menéndez, Pedro and Combarro, Elías F. and Gil, Pedro (2006) Extreme points of some families of non-additive measures. European journal of operational research, 174 (3). pp. 1865-1884. ISSN 0377-2217

[thumbnail of Miranda15.pdf] PDF
Restringido a Repository staff only

263kB

Official URL: http://www.sciencedirect.com/science/article/pii/S0377221705002730




Abstract

Non-additive measures are a valuable tool to model many different problems arising in real situations. However, two important difficulties appear in their practical use: the complexity of the measures and their identification from sample data. For the first problem, additional conditions are imposed, leading to different subfamilies of non-additive measures. Related to the second point, in this paper we study the set of vertices of some families of non-additive measures, namely k-additive measures and p-symmetric measures. These extreme points are necessary in order to properly apply a new method of identification of non-additive measures based on genetic algorithms, whose cross-over operator is the convex combination. We solve the problem through techniques of Linear Programming.


Item Type:Article
Uncontrolled Keywords:Decision analysis; Genetic algorithms; Multiple criteria analysis; Linear programming; Non-additive measures; k-additivity; p-symmetry; Vertices
Subjects:Sciences > Mathematics > Operations research
ID Code:17069
Deposited On:13 Nov 2012 10:19
Last Modified:26 Jul 2018 07:44

Origin of downloads

Repository Staff Only: item control page